Jump to content

RetrospectiveKM

Just Registered
  • Posts

    2
  • Joined

  • Last visited

Profile Information

  • Gender
    Male

Recent Profile Visitors

188 profile views

RetrospectiveKM's Achievements

Newbie

Newbie (2/9)

0

Reputation

  1. Yeah that's pretty much what's happening it's not working well. Sleep has gotten worse for me over time this year, plus the hung over effect is not exactly desirable for me given that I need to work with people. Probably gonna review with my doc in Jan.
  2. Hi on a rush today so forgive me for writing briefly, will check thread later. Mods please move thread if in wrong category, first time here. Currently on Atarax 10mg (hydroxyzine) prescribed by my psychiatrist. Take two tablets (total 20mg) per night if necessary. First use in March to November was okay. Got a visit in December recently and prescribed same Atarax (identical dose as last time). The prescription was given to assist me in sleeping, although it is more of an anxiety medication (also for allergies). So, Atarax has worked about 50% of the time I used it since March in helping me sleep (not for my anxiety though), but recently I got very bad headache (hangover like) the following day after I use it. Psychiatrist was reluctant to give sleeping pills (I didn't request anyway) but said hydroxyzine is a good med for anxiety and a mild sleep hypnotic. So, anyone have any idea if Atarax could cause hangover headaches? I mean, it works half the time, but if it affects the next day then it is not really helping with my productivity... and then I feel tired again... Clinical diagnosis: Persistent Depressive Disorder (5 years with history of suicide/self-harm) and Anxiety (much more recent) Prescribed medication: Hydroxyzine 10mg Tablets Thanks in advance for any help anyone could give.
×
×
  • Create New...